MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-25
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 12/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm navitor valve was selected for implant in a patient with severe aortic stenosis.The anatomical measurements of the patient were: aortic valve angle in 3-cusp view was lao: 40, cran: 7, in rcc-lcc overlapping view: lao: 21, cau: 18, perimeter / perimeter-derived ø: 71.2 / 22.7mm, area / area-derived ø: 385.4 / 22.2mm, min / max ø: 19.3 / 26.7mm, lvot: avg: 23.7, area: 433.5cm2, and perimeter: 75.6mm.During the procedure, the physician performed a percutaneous puncture through the right common femoral artery and inserted a 14f sheath for pre-dilatation with a 20mm non-abbott balloon.The valve was then inserted and advanced to the ascending aorta.The physician targeted an optimal implantation depth around 3-4mm during the valve deployment due to avoiding the leaflet function of the existing mechanical heart valve at mitral valve.However, the annulus end of the valve went up to annulus level, toward the aorta, after full release of three retainer tabs because of the rheumatic aortic stenosis.The valve was positioned stably but the gradient was high, so the physician decided to perform a post-bav and place a second valve.The first valve was snared and pulled above the stj, after which the second 25mm navitor valve was implanted.The physician doesn't believe the patient or user experienced adverse health consequences due to the performance of the product.The patient remained hemodynamically stable throughout the procedure and there is no clinically significant delay in the procedure.The patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of migration or expulsion of device associated with aortic direction was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.Based on the information received, a cause for the reported device migration to the aortic direction could not be determined.The patient effect of aortic valve stenosis appears to be related device migration.The reported unexpected medical interventions and surgical intervention were a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21148816
Report Number2135147-2025-00301
Device Sequence Number21164791
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260621(10)9137628
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Catalogue NumberNVTR-25
Device Lot Number9137628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale